# SDR SDR2004020

- Difficulty date: March 14, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Condition: Intermittent
- Location: Cockpit
- Part time: 11,273 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  UNABLE TO MOVE GEAR SELECTOR HANDLE.  REMOVED AND REPLACED GEAR SELECTOR HANDLE.
